# SDR CA031002002

- Difficulty date: September 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 6617302
- Condition: Sheared
- Location: E/D Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORT LANDING, TAXI IN AND ENGINE SHUT ALL NORMAL. AFTER NR 2 ENGINE START, NR 2 ENG HYD PUMP CAUTION LIGHT REMAINED ON AND SYSTEM PRESSURE DIDN'T INCREASE.  METAL FILINGS WERE FOUND IN THE HYDRAULIC FILTER. NR 2 EDP SHAFT FOUND SHEARED. TECHNICIANS CARRY OUT THE APPLICABLE AMM SYSTEM FLUSHINGS PRIOR TO RETURNING A/ C TO SERVICE . ALSO PLEASE REFER TO TR 29054 TASK 29-1000617807 CARRIED OUT FLUSHING OF THE NR 1 AND NR 2 HYDRAULIC SYSTEM SUCTION LINES AFTER THE EDP FAILURE AND TR 29-056, TASK 291000617809 AND FLUSHING OF THE HEAT EXCHANGER'S TUBES OF THE NR 2 HYDRAULIC SYSTEM AFTER AN EDP OR PTU FAILURE.
